# SDR UHLA2011062700230

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 17,624 hours, 10,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LATCH INDICATOR SHOWS LATCHED ON GROUND, THEN UNLATCHES AND SLIDES DOWN.  ACCOMPLISHED ADJUSTMENT OF L2 DOOR LOCK VISUAL INDICATOR MASK IAW EMB 170 MM.
